# SDR ASOA20130421133

- Difficulty date: April 19, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 31,380 hours, 23,677 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564106001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FRAME 65 WAS FOUND TO BE CORRODED BETWEEN STRINGERS 15L-16L.  MX REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5310-01505.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
